# SDR WRLA2007019

- Difficulty date: January 12, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA03971
- Condition: Corroded
- Location: Zone 100
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, EGAT MECHANIC FOUND M/D CARGO FLOORBEAM CORRODED AT STA Y=1321,X= -8 TO -25 AREA.  FABRICATED THE NEW PARTS IAW E1 NR W2007P53B-056 REV. 00 AND APPROVED DOCUMENT MFG CONTROL NR PO209366. INSTALLED THE NEW FABRICATED PARTS IAW MD-11F SRM VOL II 51-35-01 REV.38. APPLY CHEMICAL PROTECTIVE COATINGS AND CONDITION CHECK NORMAL. EGAT NRC NR U05094.
